# SDR ASAA2021032034329

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,314 hours, 6,364 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CAB "ZONE TEMP" ANN ILLUMINATED AFTER PUSHING THE MASTER CAUTION RECALL. EXTINGUISHED WHEN MASTER CAUTION PUSH TO RESET IS PRESSED. GROUNDED - YES. C/W THE FOLLOWING B737-900 FIM 21-62 TASK 847, TASK 801, & TASK 835. VERIFIED FAULT LIGHT ON FOR AFT ZONE TRIM VALVE ON ZONE TEMP CONT #1. VERIFIED 115VAC AT AFT CABIN TAV V145 D3890 PINS 11 & 3. RECONNECTED CONNECTOR TO TRIM AIR VALVE. RETESTED #1 ZONE TEMP CONT BITE - DURING VERIFY TEST GREEN GO LT ILLUMINATED. PUSHED RESET SW & FAULT RESET. BITE TEST OK. ETOPS GROUND VERIFICATION SUCCESSFUL.
